# SDR REXA2019040800350

- Difficulty date: March 18, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- Engine: Ge CF343B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rub Strip
- Part number: 2285008108
- Condition: Gouged
- Location: Nr Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 UPPER FAN COWL GOUGED ON AFT LIP.  REMOVED ADN REPLACED RUB STRIP IAW CRJ 200 71-14-01-350-075-A01 AAR SM 58
